Solution of Linear and Nonlinear Schrodinger Equations by Combine Elzaki Transform and Homotopy Perturbation Method
American Journal of Theoretical and Applied Statistics
Volume 4, Issue 6, November 2015, Pages: 534-538
Received: Sep. 29, 2015; Accepted: Oct. 15, 2015; Published: Oct. 30, 2015
Views 3611      Downloads 94
Authors
Mohannad H. Eljaily, Department of Mathematic, Faculty of Sciences, Sudan University of Sciences and Technology, Khartoum, Sudan
Tarig M. Elzaki, Department of Mathematic, Faculty of Sciences, Sudan University of Sciences and Technology, Khartoum, Sudan; Mathematics Department, Faculty of Sciences and Arts-Alkamil, University of Jeddah, Jeddah ,Saudi Arabia
Article Tools
Follow on us
Abstract
In this paper, the homotopy perturbation method (HPM) and ELzaki transform are employed to obtain the approximate analytical solution of the Linear and Nonlinear Schrodinger Equations. The proposed method is an elegant combination of the new integral transform “ELzaki Transform” and the homotopy perturbation method. This method finds the solution without any discretization, linearization or restrictive assumptions and avoids the round-off errors,the results reveal that the ETHPM is very efficient, simple and can be applied to other nonlinear problems.
Keywords
ELzaki Transform, Homotopy Perturbation Method, He’s Polynomials, Linear and Nonlinear Schrodinger Equations
To cite this article
Mohannad H. Eljaily, Tarig M. Elzaki, Solution of Linear and Nonlinear Schrodinger Equations by Combine Elzaki Transform and Homotopy Perturbation Method, American Journal of Theoretical and Applied Statistics. Vol. 4, No. 6, 2015, pp. 534-538. doi: 10.11648/j.ajtas.20150406.24
Copyright
Copyright © 2015 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
References
[1]
Tarig M. Elzaki (2011), The New Integral Transform “ELzaki Transform”, Global Journal of Pure and Applied Mathematics, Vol.7, No.1, pp57-64.
[2]
Tarig M. Elzaki and Salih M. Elzaki (2011), Applications of New Transform “ELzaki Transform” to Partial Differential Equations, Global Journal of Pure and Applied Mathematics, Vol.7, No.1, pp65-70.
[3]
Tarig M. Elzaki and Eman M. A. Hilal (2012), Homotopy Perturbation and ELzaki Transform for solving Nonlinear Partial Differential equations, Mathematical Theory and Modeling, Vol.2, No.3, pp33-42.
[4]
J.H. He, Homotopy perturbation technique, Computer Methods in Applied Mechanics and Engineering, 178 (1999): 257-262.
[5]
N.H. Sweilam and M.M. Khader, Exact solutions of some coupled nonlinear partial differential equations using the homotopy perturbation method, Computers & Mathematics with Applications, 58 (2009): 2134 2141.
[6]
A.M. Wazwas, A study on linear and non-linear Schrodinger equations by the variational iteration method, Chaos,Solitions and Fractals, 37 (4) (2008): 1136-1142.
[7]
B. Jazbi and M. Moini, Application of He’s homotopy perturbation method for Schrodinger equation, Iranian Journal of Mathematical Sciences and Informatics, 3 (2) (2008): 13-19.
[8]
A. Ghorbani and J. Saberi-Nadjafi, He’s homotopy perturbation method for calculating adomian polynomials, Inter-national Journal of Nonlinear Sciences and Numerical Simulation, 8 (2007): 229-232.
[9]
A. Ghorbani, Beyondadomian’s polynomials: He polynomials, Chaos Solitons Fractals, 39 (2009): 1486-1492.
[10]
S.T. Mohyud-Din, M.A. Noor and K.I. Noor, Traveling wave solutions of seventh-order generalized KdV equation using He’s polynomials, International Journal of Nonlinear Sciences and Numerical Simulation, 10 (2009): 227-233.
[11]
Y. Khan and Q. Wu, Homotopy perturbation transform method for nonlinear equations using He’s polynomials, Computer and Mathematics with Applications, 61 (8) (2011): 1963-1967.
[12]
J.H. He, Homotopy perturbation method: a new nonlinear analytical technique, Applied Mathematics and Computa- tion, 135 (2003): 73-79.
[13]
J.H. He, Comparison of homotopy perturbation method and homotopy analysis method, Applied Mathematics and Computation, 156 (2004): 527539.
[14]
J.H. He, The homotopy perturbation method for nonlinear oscillators with discontinuities, Applied Mathematics and Computation, 151 (2004): 287292.
[15]
J.H. He, Homotopy perturbation method for bifurcation of nonlinear problems, International Journal of Nonlinear Sciences and Numerical Simulation, 6 (2005): 207-208.
[16]
J.H. He, Some asymptotic methods for strongly nonlinear equation, International Journal of Modern Physics, 20 (2006): 1144-1199.
[17]
J.H. He, Homotopy perturbation method for solving boundary value problems, Physics Letters A, 350 (2006): 87-88.
[18]
Rafei and D.D. Ganji, Explicit solutions of helmhotz equation and fifth order KdV equation using homotopy perturbation method, International Journal of Nonlinear Sciences and Numerical Simulation, 7 (2006): 321-328.
[19]
A.M. Siddiqui, R. Mahmood and Q.K. Ghori, Thin film flow of a third grade fluid on a moving belt by He’s homotopy perturbation method, International Journal of Nonlinear Sciences and Numerical Simulation, 7 (2006): 7-14.
[20]
D.D. Ganji, The applications of He’s homotopy perturbation method to nonlinear equation arising in heat transfer, Physics Letters A, 335 (2006): 337–341.
[21]
L. Xu, He’s homotopy perturbation method for a boundary layer equation in unbounded domain, Computers &Math- ematics with Applications, 54 (2007): 1067-1070.
[22]
J.H. He, An elementary introduction of recently developed asymptotic methods and nanomechanics in textile engi- neering, International Journal of Modern Physics, 22 (2008): 3487-3578.
[23]
J.H. He, Recent developments of the homotopy perturbation method, Topological Methods in Nonlinear Analysis, 31 (2008): 205-209.
[24]
E. Hesameddini and H. Latifizadeh, An optimal choice of initial solutions in the homotopy perturbation method, International Journal of Nonlinear Sciences and Numerical Simulation, 10 (2009): 1389-1398.
[25]
E. Hesameddini and H. Latifizadeh, A new vision of the He’s homotopy perturbation method, International Journal of Nonlinear Sciences and Numerical Simulation, 10 (2009): 1415-1424.
[26]
J. Biazar, M. GholamiPorshokuhi and B. Ghanbari, Extracting a general iterative method from an adomiandecom- position method and comparing it to the variational iteration method, Computers & Mathematics with Applications, 59 (2010): 622-628.
[27]
Tarig. M. Elzaki and J. Biazar, Homotopy Perturbation Method and Elzaki Transform for Solving System of Nonlinear Partial Differential Equations, World Applied Sciences Journal 24 (7): 944-948, 2013.
[28]
E. Hesameddini and N. Abdollahy, Homotopy perturbation and Elzaki transform for solving Sine-Gorden and Klein-Gorden equations, Iranian J. of Numerical Analysis and Optimization Vol 3, No. 2, (2013), pp 33-46.
[29]
Prem Kiran G. Bhadane, V. H. Pradhan, Elzaki Transform Homotopy Perturbation Method for Solving Fourth Order Parabolic PDE with Variable Coefficients, P. G. Bhadane et al Int. Journal of Engineering Research and Applications, Vol. 3, Issue 6, 2013, pp.2170-2173.
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186